The Full Set of Solutions of Linear Rational Expectations Models

Research output: Contribution to journalArticleScientificpeer-review

Abstract

This article characterises the dimension of indeterminacy of linear rational expectations (LRE) models and derives their full set of solutions. It extends the analysis of indeterminate equilibria in Lubik and Schorfheide (2003) where some equilibria are incorrectly classified as indeterminate even though they entail the same observable outcome.
Original languageEnglish
JournalEconomics Letters
Volume161
Pages (from-to)47-51
Number of pages5
ISSN0165-1765
DOIs
Publication statusPublished - 18 Sep 2017
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 511 Economics
  • Rational expectations
  • Indeterminacy
  • Full set of solutions

Cite this